# SDR ASAA2013103196272

- Difficulty date: October 31, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 10,963 hours, 3,209 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING FAN LUBE, ON NR 2 ENGINE,  IT WAS NOTED THAT THE MOLY DAG COATING ON ALL BLADE SHIMS IS WORN OFF.  ACFT GROUNDED. REPLACED ALL FAN BLADE SHIMS IAW T/C 78472002 ON NR 2 ENG.
